, Volume 1458, Issue 1, p 16
Date: 29 Jun 2013

Cidofovir

  • show all 0 hide

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access
You are viewing the full content

A retrospective review identified an 11-year-old girl who developed proteinuria while receiving topical cidofovir for the treatment of refractory warts [outcome not stated].

The girl had refractory verrucae on her hands and had been previously treated with salicylic acid and imiquimod. Cidofovir 1% cream was applied every other day for 6 weeks; concomitant medications included squaric acid dibutylester, cimetidine and imiquimod. After 5 weeks, a macroscopic urinalysis demonstrated 1+ albumin, and follow-up urinalysis showed trace protein thought to be consistent with postural proteinuria.

Author comment: "One child discontinued the medicine because a macroscopic urinalysis demonstrated 1+ albumin after 5 weeks. Follow-up urinalysis showed trace protein thought to be consistent with postural proteinuria."